Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 537897, 15 pages
http://dx.doi.org/10.1155/2013/537897
Research Article

The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations

1Department of Mathematics, Rzeszów University of Technology, Powstańców Warszawy 8, 35-959 Rzeszów, Poland
2Department of Mathematics and Natural Sciences, State Higher School of Technology and Economics in Jarosław, Czarnieckiego 16, 37-500 Jarosław, Poland

Received 21 February 2013; Accepted 3 April 2013

Academic Editor: Yisheng Song

Copyright © 2013 Józef Banaś and Szymon Dudek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Banaś and M. Lecko, “Fixed points of the product of operators in Banach algebra,” Panamerican Mathematical Journal, vol. 12, no. 2, pp. 101–109, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Banaś and L. Olszowy, “On a class of measures of noncompactness in Banach algebras and their application to nonlinear integral equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 28, no. 4, pp. 475–498, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Banaś and K. Sadarangani, “Solutions of some functional-integral equations in Banach algebra,” Mathematical and Computer Modelling, vol. 38, no. 3-4, pp. 245–250, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. B. Amar, S. Chouayekh, and A. Jeribi, “New fixed point theorems in Banach algebras under weak topology features and applications to nonlinear integral equations,” Journal of Functional Analysis, vol. 259, no. 9, pp. 2215–2237, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. C. Dhage, “On α-condensing mappings in Banach algebras,” The Mathematics Student, vol. 63, no. 1–4, pp. 146–152, 1994. View at Google Scholar · View at MathSciNet
  6. B. C. Dhage, “On a fixed point theorem in Banach algebras with applications,” Applied Mathematics Letters, vol. 18, no. 3, pp. 273–280, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. I. K. Argyros, “Quadratic equations and applications to Chandrasekhar's and related equations,” Bulletin of the Australian Mathematical Society, vol. 32, no. 2, pp. 275–292, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Banaś, M. Lecko, and W. G. El-Sayed, “Existence theorems for some quadratic integral equations,” Journal of Mathematical Analysis and Applications, vol. 222, no. 1, pp. 276–285, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Cahlon and M. Eskin, “Existence theorems for an integral equation of the Chandrasekhar H-equation with perturbation,” Journal of Mathematical Analysis and Applications, vol. 83, no. 1, pp. 159–171, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Chandrasekhar, Radiative Transfer, Oxford University Press, London, UK, 1950. View at MathSciNet
  11. M. A. Darwish, “On quadratic integral equation of fractional orders,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 112–119, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at MathSciNet
  13. S. Hu, M. Khavanin, and W. Zhuang, “Integral equations arising in the kinetic theory of gases,” Applicable Analysis, vol. 34, no. 3-4, pp. 261–266, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  15. J. Banaś, “Measures of noncompactness in the space of continuous tempered functions,” Demonstratio Mathematica, vol. 14, no. 1, pp. 127–133, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Appell, J. Banaś, and N. Merentes, “Measures of noncompactness in the study of asymptotically stable and ultimately nondecreasing solutions of integral equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 29, no. 3, pp. 251–273, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Banaś and B. Rzepka, “On existence and asymptotic stability of solutions of a nonlinear integral equation,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 165–173, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Appell and P. P. Zabrejko, Nonlinear Superposition Operators, vol. 95, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet